# SDR ASMF202011009

- Difficulty date: September 27, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737852
- Aircraft serial: 35115
- Aircraft time: 48,298 hours, 21,161 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Condition: Dented
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A SEVERAL DENTS ON LEFT ENGINE INNER BARREL ACOUSTIC PANEL INLET COWL.  MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A DENT OF 0.281" WIDTH AND 0.013" DEPTH, TWO DENTS OF 0.500" WIDTH AND 0.006" DEPTH, A DENT OF 0.125" LENGTH, A DENT OF 1.5" LENGTH AT LEFT ENGINE 6 HRS, 5:30 HRS, 7:30 HRS, 5:00 HRS POSITION AND ON SLAT 3.  THE W/O´S 7049549, 7049551, 7049553, 7049554, 7049555, 7049557 AND 7049558 WERE ISSUED TO REPAIR THE DAMAGES DETECTED.  SO THE ULTRASONIC, TAP TEST AND DVI INSPECTIONS WERE PERFORMED, IAW B737 NDTM PART 1, 51-05-01, NDTM PART 4, 51-00-00 PROCEDURE 2; NDTM PART 1, 51-05-01, SRM 54-10-01 ALLOWABLE DAMAGE 1, PARAGRAPH 4C (2), FIGURE 103, DETAIL C, NO DISBONDS NOR CRACKS FOUND OF ORIGINAL THICKNESS OF 0.032" WITH REMAINING THICKNESS OF 0.027 OUT OF LIMIT AND ORIGINAL THICKNESS OF 0.032" WITH REMAINING THICKNESS OF 0.029 WITHIN LIMITS; ANY DENTS WERE FOUND, IAW SRM 54-10-01-1A-1, PARAGRAPH 4C (3), FIGURE 103, DETAIL F AND ANY DENTS WERE FOUND WITHIN LIMITS, IAW SRM 54-10-01-1A-1, PARAGRAPH 4C (3), FIGURE 103, DETAIL F WHERE W/Y=3383; DAMAGES WERE REMOVED, IAW SRM 54-10-01-1A-1, PARAGRAPH 4C (2), FIGURE 103, DETAIL C; A PERMANENT REPAIRS WERE PERFORMED, IAW SRM 54-10-01-2R-7, PARAGRAPH 4, FIGURE 203.  AN ALUMINIZED EPOXY PRIMER WERE APPLIED, IAW SRM 54-10-01-2R-7, PARAGRAPH 4F, ALL CORRECT.
